MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER C; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY

MICROVENTION, INC. SCEPTER C; CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Model Number BC0420C-ID-700-AL
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for analysis.However, the device has not yet been returned to the manufacturer.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the physician was treating an ica aneurysm on the right.A coil embolization in remodeling technique was planned.As the balloon for remodeling a scepter c 4-20 was chosen.The balloon was prepared without any issue.During the third inflation (inside the patient), the physician noticed a sudden deflation and contrast media rinsing from the distal tip of the scepter c.The balloon was completely deflated and removed from the patient body.When the physician checked the balloon, they found a leakage.The scepter c was exchanged and the examination continued with good result.The patient is doing well.No injury caused by this issue.There was no intervention.
 
Additional Manufacturer Narrative
The investigation of the returned device found the balloon ruptured, which is consistent with the alleged product issue.The physical evaluation of the device could not identify the conditions or circumstances that led to the rupture, but the damage is consistent with the device experiencing inflation pressure exceeding the strength of the balloon membrane.
 
Event or Problem Description

Brand Name
SCEPTER C
Common Device Name
CATHETER, INTRAVASCULAR OCCLUDING, TEMPORARY
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23652914
Report Number2032493-2025-90673
Device Sequence Number20059452
Product Code MJN
UDI-Device Identifier00842429117569
UDI-Public00842429117569
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC0420C-ID-700-AL
Device Catalogue NumberBC0420C
Device Lot Number0000756063
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale